# SDR USAA2014103100004

- Difficulty date: October 30, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 42,221 hours, 24,550 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Overwing Exit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER FELL OFF LT OVERWING EXIT HANDLE.  REINSTALLED OVERWING EXIT PANEL IAW AMM 25-60-00.  CHECKED OK.
